Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Extreme dry skin at lower eyelid, rashes on face. Help

hi i have a very dry skin suddenly especially at my lower eyelid and a liitle rashes on my whole face.beforw it was itchy but now its ok but very dry.i try avene and lactyd for my face wash.but still it dowa not remove the dryness.the texture of my skin is oily but now super dry.can u recomend a cream for so upset coz i look so old and look tired if u see my lower lid.please help.thank you
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
,thanks for writing here.

Itchy rash followed by dryness suggest some kind of allergy.It is quite common to find dryness after any kind of allergy because of disturbance in skin hydration. face wash you are using are not helpful and rather they will worsen it.

Avoid all kind of soaps and face wash for few days.Wash face with cold water only. Apply a good emollient over affected area at day time.You can apply mild steroid like hydrocortisone for faster resolution.

Hope this will solve your query.Take care.
Answered: Thu, 13 Jun 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor